# SDR DL72S980101

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419DA
- Make and model: Boeing 727232
- Aircraft serial: 21272
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 304
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION PER EO4-60829-3, A CRACK WAS FOUND IN THE SKIN AND DOUBLER IN THE TYP LOCATION AS WELL AS A CRACK IN THE STRAP, BUT ONE FASTENER ROW HIGHER THAN TYP.  REPAIRED PER ERA 331195-14.
